MathSciNet Relay Station
MathSciNet bibliographic data
MR1002164 54F20 (54F50)
Rogers, James T., Jr. Simply cyclic homogeneous non-tree-like curves decompose to solenoids. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1059–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement